# SDR DALA2024050805029

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 15,826 hours, 1,849 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SHIP 3408 DIRTY SOCK SMELL. CORRECTIVE ACTION: ENGINE GEARBOX WAS OVERFILLED WITH OIL. DRAINED AND RE-FILLED TO CORRECT LEVEL. CLEANED ALL OVERFLOW OIL. REPLACED CABIN FILTERS. OK FOR SERVICE. (0329644)
